# SDR FDEA200911254180

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL SUPPORT CHANNEL DENTED, CRACKED, CORRODED AT STA 1360, S-24R TO S-6R.  CRACKED AND CORRODED SIDEWALL CHANNEL AT STA 1360 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
